Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having lump in groin area and inner thigh. What cure should be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
I have a tender oval shaped lump in my groin on my inner thigh. Only detectable by touch and cannot be seen. Have had it for a few months and it seems to reduce in size and then come back periodically, especially after exercise.
Posted Tue, 28 Aug 2012 in Skin Hair and Nails
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

The fact that it increases in size after exercise indicates that the lump is in the subcutaneous tissue.

Based on the site and the description I could think of two possibilities.

Lipoma or a Neurofibroma.

Both the conditions are harmless unless they show rapid growth in a short period.It is then you may need an FNAC (Fine needle aspiration cytology) where material from the lump is extracted by using a needle and examined under microscope to diagnose specifically.

I would consider there is no need for any treatment for such a lesion.

Hope I answered your query.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor